MAUDE Adverse Event Report: EDWARDS LIFESCIENCES LLC HEMOSPHERE ADVANCED MONITORING PLATFORM, HEMOSPHERE FORESIGHT OXIMETER CABLE; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

EDWARDS LIFESCIENCES LLC HEMOSPHERE ADVANCED MONITORING PLATFORM, HEMOSPHERE FORESIGHT OXIMETER CABLE; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number HEMFSM10
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
As reported, during use in patient, this hemosphere foresight module (fsm) did not measure properly, the values displayed were not as expected according to the physiological status of the patient.The exact values displayed could not be confirmed.The issue was isolated to the fsm after connecting same sensors to different module and correct values were displayed.There was no allegation of patient injury.Patient demographics were requested and unable to be obtained.
 
Additional Manufacturer Narrative
The product was received by our product evaluation laboratory for a full evaluation.As received, from visual inspection it was detected that some parts of the cable of the foresight module were damaged.It was connected to a known good hemosphere monitor and the measures were properly displayed and values were as expected.After hours taking measures no defects were found.The manufacturing records were reviewed for the lot involved and there is no indication of a related nonconformance.All process parameters were met and inspections passed successfully.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis, and any excursions above the control limits are assessed and documented as part of this monthly review.
 
Additional Manufacturer Narrative
Corrected section d7 (single-used device reprocessed and reused on a patient?).The report of incorrect values was not confirmed, since no defect was found as the issue could not be replicated.However, from visual inspection it was detected that the cable of this foresight module was damaged.Based on further engineering investigation performed, physical damage to the cable could potentially be associated to handling of the device by the end user.All events will continue to be reviewed and monitored.

Brand Name
HEMOSPHERE ADVANCED MONITORING PLATFORM, HEMOSPHERE FORESIGHT OXIMETER CABLE
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
EDWARDS LIFESCIENCES LLC
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer Contact
samantha eveleigh
1 edwards way
irvine, CA 92614
9492503939
MDR Report Key20795057
Report Number2015691-2024-09019
Device Sequence Number6990014
Product Code DQK
UDI-Device Identifier00690103208573
UDI-Public(01)00690103208573(17)261122
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K223127
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 02/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHEMFSM10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/07/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2024
Supplement Date Received by Manufacturer01/31/2025
Initial Report FDA Received Date11/27/2024
Supplement Report FDA Received Date02/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown